# SDR GTIA96NK159

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE, MCO-PHL, FIRE DETECTOR LOOP ANNUNCIATOR LIGHT AND RIGHT ENGINE 'B' LOOP LIGHT STARTED FLICKERING, COMPLIED WITH FCOM PROCEDURES.  FOUND WIRES W255A16 AND W286A16N RUBBING TOGETHER.  NO DAMAGE FOUND TO EXPOSED WIRES, REPAIRED WIRING IAW MM CHP 20.  FIRE DETECTOR OP CHECKS GOOD.  (M)
